# SDR DALA2023112109580

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,325 hours, 15,164 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 AFT CARGO SHEAR TIE FOUND CORROSION AT STA1395 BETWEEN S39L AND S39R, CORRECITVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 51-40-02 (0068759)
